# SDR AWKA2018041601

- Difficulty date: December 22, 2017
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N546XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20280
- Aircraft time: 9,279 hours, 4,068 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Logic Card
- Part number: 345CE03Y08
- Part serial: 889F
- Condition: Failed
- Location: Right
- Part time: 2,114 hours, 915 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED THAT BOTH BATTERIES AND BOTH GENERATORS CYCLED ON AND OFF NUMEROUS TIMES.  THE APU WAS STARTED AND THE ISSUE CLEARED.  WHEN THE APU WAS TURNED OFF, THE CREW RECEIVED AN ELECTRICAL FAULT, BUSS FAULT, LEFT, RIGHT GENERATOR AND BATTERIES CYCLES ON AND OFF SEVERAL TIMES. THE APU WAS RESTARTED AND THE CREW ELECTED TO DIVERT.   THE LT AND RT DC POWER CENTER PRIMARY LOGIC CARDS WERE SWAPPED FOR TROUBLESHOOTING AND IT WAS FOUND THAT ONE LOGIC CARD WAS FAULTY. THE RT DC POWER CENTER PRIMARY LOGIC CARD (PC3) WAS REPLACED AND OPS CHECKED WITH NO FAULTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
